# SDR SIMA20130304015

- Difficulty date: March 4, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 27,093 hours, 22,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 AT STRINGER 15R IS CRACKED.  REPAIRED IAW EO EM-53MR-1797.
